MathSciNet Relay Station
MathSciNet bibliographic data
MR185551 53.72
Toponogov, V. A. The metric structure of Riemannian spaces of non-negative curvature containing straight lines. (Russian) Sibirsk. Mat. Ž. 5 1964 1358–1369.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement